# SDR 2018FA0000451

- Difficulty date: October 26, 2018
- Submitted: October 26, 2018
- Operation: General aviation
- Aircraft: N42045
- Make and model: Cessna 182L
- Aircraft serial: 58829
- Engine: Cont IO550D
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 3P194AFC
- Condition: Failed
- Location: Zone 200
- Part time: 214 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

NEW VACUUM PUMP FAILURE 3P194-AFC.
